# SDR P5CA2017081100261

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Spring
- Condition: Failed
- Location: Flapper Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ISOLATION BYPASS VALVE FLAPPER SPRING IS BROKEN.  REMOVED AND REPLACED LT ISOLATION BYPASS VALVE IAW AMM 36-11-05-404-009 )
